# SDR UALA2013072405195

- Difficulty date: July 21, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 78,932 hours, 23,905 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAFETY STRING ON SLIDE  DEPLOYMENT CABLE BROKE ON AFT SIDE OF L1 DOOR SLIDE.  REMOVED L1 DOOR SLIDE & REPLACED WITH NEW SLIDE IAW AMM 25-66-01.
